MathSciNet Relay Station
MathSciNet bibliographic data
MR2055749 (2005e:57028) 57M25 (57M10 57M12)
Przytycki, Józef H.; Yasuhara, Akira Linking numbers in rational homology 3-spheres, cyclic branched covers and infinite cyclic covers. Trans. Amer. Math. Soc. 356 (2004), no. 9, 3669–3685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement